March 4, 2011 -- I am a 57 year old woman. I work a job and a 1/2 and go to school. I also have heaviness on one side of my head - the left side toward the back. Some days I feel like I an in a fog. I experience tingling on different parts of my body not always the same. Some time if I lay my head on my arm and go to sleep, my head feel like it is sleep instead of the arm.I sometimes have low energy. I experience almost choking for no reason. Sometimes it feel like my throat has a funny sensation - I don't know if it feels like it is closing, just a funny sensation. I have experienced stuttering a few times, but it did not last. Every now and then, funny sensation on the side of my face and sometimes my face is not as movable as usual. Sometimes I feel like I am staring.(I work at a computer all day, typing patients at a hospital) none of these symptoms last, they come and go. I have had ct scan and blood work and had my eyes checked about a year ago.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.